# SDR SWIA201642913

- Difficulty date: November 13, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 33,885 hours, 20,110 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL IS CORRODED.   REMOVED AND REPLACED THE INTERCOSTAL  IAW SRM.
